Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. Poletti
Title: Tavole di Numeri Primi entro Limite Diversi, e Tavole Affini
Additional book information: Milan, Manuali Hoepli, 1920. xx + 294.

Review Information:

Reviewer: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 28 (1922), 70-71
DOI: https://doi.org/10.1090/S0002-9904-1922-03527-6